# SDR F3LA2022060700052

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N701FR
- Make and model: Airbus A321-211
- Aircraft serial: 06793
- Aircraft time: 21,436 hours, 9,037 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D, O, D

## Discrepancy

DISCREPANCY: REFERENCE LP253733 ITEM #1: BURNING SMELL IN COCKPIT WHEN FIRST ARRIVING.
CORRECTIVE ACTION: ITEM #1: PERFORMED INSPECTION OF ODOR IN CABIN/COCKPIT IAW AMM 49-00-00-200-812-A. NO FUMES NOTED. A/C OK FOR SERVICE. 
DISCREPANCY REFERENCE LP253733 ITEM #2: ODOR RETURNED WHEN NWS USED ON TAXI.
CORRECTIVE ACTION ITEM #2: PERFORMED INSPECTION OF ODOR IN COCKPIT NO FUMES NOTED IAW TSM 05-50-00-818-831-A. A/C OK FOR SERVICE.
